# SDR CALA2025061605567

- Difficulty date: June 10, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N2140U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62651
- Aircraft time: 35,460 hours, 3,854 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR WING SLIDE L EICAS STATUS LEFT DOOR WING SLIDE PROXIMITY SENSOR FAILURE. INTERMITTENT DOOR WING SLIDE L ADV DURING CRUISE NO STATUS MSSG PRESENT AND NO CORELATED MSSG AND NO HISTORY FOUND. ADD EMP: U416150
